acetaminophen suppository - rectal, Acephen, Feverall (cont.)
DRUG INTERACTIONS: If you are using this product under your doctor's direction, your doctor or pharmacist may already be aware of possible drug interactions and may be monitoring you for them. Do not start, stop, or change the dosage of any medicine before checking with your doctor or pharmacist first.Before using this product, tell your doctor or pharmacist if you use any of the following products: anti-seizure medications (e.g., phenytoin, carbamazepine, phenobarbital), "blood thinners" (e.g., warfarin), isoniazid, phenothiazines (e.g., chlorpromazine).Acetaminophen is an ingredient in many nonprescription products and in some combination prescription medications. Read the labels carefully before taking other pain relievers, fever reducers, or cold products to see if they also contain acetaminophen. Consult your pharmacist if you are uncertain whether your other prescription or nonprescription products contain acetaminophen. (See also maximum daily dose information in Side Effects section.)This medication may interfere with certain medical/laboratory tests (including urine 5-HIAA), possibly causing false test results. Make sure laboratory personnel and all your doctors know you use this drug.This document does not contain all possible interactions. Therefore, before using this product, tell your doctor or pharmacist of all the products you use. Keep a list of all your medications with you, and share the list with your doctor and pharmacist.
OVERDOSE: If overdose is suspected, contact your local poison control center or emergency room immediately. US residents can call the US National Poison Hotline at 1-800-222-1222. Canada residents can call a provincial poison control center. Symptoms of overdose may include: nausea, vomiting, increased sweating, yellowing eyes/skin, dark urine, severe stomach/abdominal pain, extreme tiredness.
NOTES: Acetaminophen does not cause the stomach and intestinal ulcers that NSAIDs such as aspirin, ibuprofen, and naproxen may cause. However, acetaminophen does not reduce swelling (inflammation) like the NSAIDs do. Consult your doctor for more details and to see which medication might be right for you.
Report Problems to the Food and Drug Administration
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
Need help identifying pills and medications?
Back to Medications Index